Authors: Ognjanović, Zoran 
Doder, Dragan
Marković, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: A branching time logic with two types of probability operators
Journal: Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume: 6929 LNAI
First page: 219
Last page: 232
Conference: 5th International Conference on Scalable Uncertainty Management, SUM 2011; Dayton, OH; United States; 10 October 2011 through 13 October 2011
Issue Date: 19-Oct-2011
Rank: M33
ISBN: 978-3-642-23962-5
ISSN: 0302-9743
DOI: 10.1007/978-3-642-23963-2_18
We introduce a propositional logic whose formulas are built using the language of CTL*, enriched by two types of probability operators: one speaking about probabilities on branches, and one speaking about probabilities of sets of branches with the same initial state. An infinitary axiomatization for the logic, which is shown to be sound and strongly complete with respect to the corresponding class of models, is proposed.
Keywords: Branching time | Probability operators | Propositional logic
Publisher: Springer Link

Show full item record


checked on May 17, 2024

Page view(s)

checked on May 10, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.